MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, SURGICAL SOFT-TOUCH SENSITIVE WHT

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, SURGICAL SOFT-TOUCH SENSITIVE WHT
Catalog Number AT73035
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The involved lot number was not provided, therefore the device history record could not be reviewed.This issue needs to be investigated by sample evaluation; however the sample was not available for investigation, therefore the root cause could not be determined.All manufactured product is made from qualified materials that are inspected prior to release to manufacturing for production.In addition, all manufactured product must meet product specification and manufacturing process requirements before final release.All operators are certified in their respective operations.Documented awareness training was provided to the employees involved in the processing of this product alerting them to this kind of issue.We will continue to monitor complaints regarding such issues.
 
Event or Problem Description
Sales rep was notified that (b)(6) was on steroids because of skin irritation issues with the mask.The customer did not provide any additional specifics regarding the crna and the event.

Brand Name
MASK, SURGICAL SOFT-TOUCH SENSITIVE WHT
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key7887952
Report Number1423537-2018-00238
Device Sequence Number2488455
Product Code FXX
UDI-Device Identifier10885380072062
UDI-Public10885380072062
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAT73035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2018
Initial Report FDA Received Date09/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;